# SDR HALA0800027

- Difficulty date: January 28, 2008
- Submitted: February 1, 2008
- Operation: Air carrier
- Aircraft: N481HA
- Make and model: Boeing 717-200
- Aircraft serial: 55126
- Aircraft time: 9,774 hours, 24,019 cycles
- Engine: Rroyce BR700715A130
- Engine time: 7,386 hours, 8,274 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: EN131
- Part serial: 13170
- Condition: Failed
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK AT KOA STATION  DUE  LOUD BANG, ENGINE  SHUTDOWN, TGT 1149.5 DEGREES.  PERFORMED CHECK LIST AND FIRED 1 FIRE BOTTLE. RETURN TO AIRPORT. REMOVED NR 1 ENGINE PER M144-717 REF LG PG 216722/75. INSTALLED NR 1 ENG PER HALM 143-717 GROUND RUNUP & LEAK CHECK OKAY.
